Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Kaposi Sarcoma
May 3, 2000

I have many KS lesions that have appeared over the last couple months. I just started taking antiretroviral drugs. My doctor says the drugs will make the KS lesions melt away. Is this the case?

Response from Dr. Feinberg

If you have a good response to your HIV drugs it is indeed possible -- but not guaranteed -- that your KS will go away. Give it several months. If your KS does not respond, you can seek treatment specifically for the KS itself. But it's worth waiting to see what will happen.


Previous
Symptoms of Kaposi's Sarcoma
Next
spreading KS

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement